# SDR 97ZZZX5082

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GAR Enterprises, Inc, repair station K3GR925J
- Make and model: Cessna 650
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 99141973B
- Condition: Malfunctioned
- Location: Stab Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT REPORTED TO CAUSE AN INTERMITTENT TRIM FAIL ANNUNCIATOR LIGHT.
